# SDR K5LA050908001

- Difficulty date: May 5, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 5043003117
- Condition: Twisted
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRUING A ROUTINE PHASE 3 INSPECTION, IT WAS FOUND THAT THE MAIN CABIN DOOR AFT UPLOCK BELLCRANK WAS TWISTED ABOUT 10 DEGREES FROM WHAT A NEW ONE IS.. ALSO THE BOLT PN NAS110321D THAT THE UPLOCK BRACKET PIVOTS ON WAS DEFORMED SLIGHTLY. THIS WAS PROBABLY CAUSED BY THE UPLOCK HOOK BEING MISRIGGED. ALL AFFECTED PARTS WERE REPLACED AND THE UPLOCK HOOKS WERE ABLE TO BE RIGGED PROPERLY. (K)
